I have had a mirena for 3 months now. Past two months bleeding almost every day with not good odour. Periods have been reduced compared to my previous before the mirena but much much longer to point where there may only be 1-2 days without bleeding. I now have bad lower back pain and pelvic pain. I am considering having it taken out. Should i give it a bit more time to settle or go back to heavy periods (but only for few days) and be good the rest of the time, or persevere a few more months?
Abnormal bleeding can happen with Mirena but since you have bad back and pelvic pain I would suggest that you see your doctor, if you haven't done so already. Just get yourself checked out.
If the bleeding is really bothersome then you need to make a decision whether you want to keep Mirena or have it taken out.
The link below has reviews which you may find useful.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Apr 2012 • 1 answer
Posted 23 May 2012 • 2 answers
I had Mirena in me for a year or so and I just got it removed on July 14th of 2014 and I started my?
Posted 19 Aug 2014 • 1 answer
Posted 8 Aug 2015 • 0 answers
Posted 1 Aug 2016 • 1 answer